Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 3

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Dominance of a rational map to the Coble quartic
Sukmoon Huh.
Proc. Amer. Math. Soc. 138 (2010), 777-786
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566543
The cardinality of some symmetric differences
Po-Yi Huang, Wen-Fong Ke and Günter F. Pilz.
Proc. Amer. Math. Soc. 138 (2010), 787-797
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566544
Irrationality exponent and rational approximations with prescribed growth
Stéphane Fischler and Tanguy Rivoal.
Proc. Amer. Math. Soc. 138 (2010), 799-808
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566545
Further improvements of lower bounds for the least common multiples of arithmetic progressions
Shaofang Hong and Scott Duke Kominers.
Proc. Amer. Math. Soc. 138 (2010), 809-813
Abstract, references and article information
Full-text PDF
MathSciNet review: 2566546
Laws of inertia in higher degree binary forms
Bruce Reznick.
Proc. Amer. Math. Soc. 138 (2010), 815-826
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566547
The Lerch zeta and related functions of non-positive integer order
Djurdje Cvijovic.
Proc. Amer. Math. Soc. 138 (2010), 827-836
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566548
When weak Hopf algebras are Frobenius
Miodrag Cristian Iovanov and Lars Kadison.
Proc. Amer. Math. Soc. 138 (2010), 837-845
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566549
On bimodules over Noetherian PI rings
Amiram Braun.
Proc. Amer. Math. Soc. 138 (2010), 847-852
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566550
Polynomial growth of the codimensions: a characterization
A. Giambruno and S. Mishchenko.
Proc. Amer. Math. Soc. 138 (2010), 853-859
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566551
Two classes of algebras with infinite Hochschild homology
Andrea Solotar and Micheline Vigué-Poirrier.
Proc. Amer. Math. Soc. 138 (2010), 861-869
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566552
Some remarks on bounded earthquakes
Dragomir Saric.
Proc. Amer. Math. Soc. 138 (2010), 871-879
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566553
An asymptotic mean value characterization for $p$-harmonic functions
Juan J. Manfredi, Mikko Parviainen and Julio D. Rossi.
Proc. Amer. Math. Soc. 138 (2010), 881-889
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566554
On the global attractivity of monotone random dynamical systems
Feng Cao and Jifa Jiang.
Proc. Amer. Math. Soc. 138 (2010), 891-898
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566555
On convex to pseudoconvex mappings
S. Ivashkovich.
Proc. Amer. Math. Soc. 138 (2010), 899-906
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566556
Automatic continuity via analytic thinning
N. H. Bingham and A. J. Ostaszewski.
Proc. Amer. Math. Soc. 138 (2010), 907-919
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566557
A two-parameter family of complex Hadamard matrices of order $6$ induced by hypocycloids
Ferenc Szöllosi.
Proc. Amer. Math. Soc. 138 (2010), 921-928
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566558
Chaos for Cowen-Douglas operators
Bingzhe Hou, Puyu Cui and Yang Cao.
Proc. Amer. Math. Soc. 138 (2010), 929-936
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566559
Proof of a dynamical Bogomolov conjecture for lines under polynomial actions
Dragos Ghioca and Thomas J. Tucker.
Proc. Amer. Math. Soc. 138 (2010), 937-942
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566560
Hypergeometric origins of Diophantine properties associated with the Askey scheme
Yang Chen and Mourad E. H. Ismail.
Proc. Amer. Math. Soc. 138 (2010), 943-951
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566561
On the periodic “good” Boussinesq equation
Luiz Gustavo Farah and Márcia Scialom.
Proc. Amer. Math. Soc. 138 (2010), 953-964
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566562
A sufficient condition for bifurcation in random dynamical systems
Xiaopeng Chen, Jinqiao Duan and Xinchu Fu.
Proc. Amer. Math. Soc. 138 (2010), 965-973
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566563
Global stability of a class of non-autonomous delay differential systems
Bingwen Liu.
Proc. Amer. Math. Soc. 138 (2010), 975-985
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566564
On the positivstellensatz in Weyl’s algebra
Joules Nahas.
Proc. Amer. Math. Soc. 138 (2010), 987-995
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566565
Fibrations and fundamental groups of Kähler-Weyl manifolds
G. Kokarev and D. Kotschick.
Proc. Amer. Math. Soc. 138 (2010), 997-1010
Abstract, references and article information
Full-text PDF
MathSciNet review: 2566566
Rates of convergence for the iterates of Cesàro operators
José A. Adell and A. Lekuona.
Proc. Amer. Math. Soc. 138 (2010), 1011-1021
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566567
On generic rotationless diffeomorphisms of the annulus
Salvador Addas-Zanata and Fábio Armando Tal.
Proc. Amer. Math. Soc. 138 (2010), 1023-1031
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566568
Linearly repetitive Delone systems have a finite number of nonperiodic Delone system factors
María Isabel Cortez, Fabien Durand and Samuel Petite.
Proc. Amer. Math. Soc. 138 (2010), 1033-1046
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566569
Shadowing, entropy and a homeomorphism of the pseudoarc
Piotr Koscielniak and Piotr Oprocha.
Proc. Amer. Math. Soc. 138 (2010), 1047-1057
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566570
Ill-posedness of the basic equations of fluid dynamics in Besov spaces
A. Cheskidov and R. Shvydkoy.
Proc. Amer. Math. Soc. 138 (2010), 1059-1067
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566571
Best response dynamics for continuous games
E. N. Barron, R. Goebel and R. R. Jensen.
Proc. Amer. Math. Soc. 138 (2010), 1069-1083
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566572
Geodesics avoiding subsets in Hadamard manifolds
Albert Borbély.
Proc. Amer. Math. Soc. 138 (2010), 1085-1092
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566573
On the role of the collection principle for $Σ^{0}_{2}$-formulas in second-order reverse mathematics
C. T. Chong, Steffen Lempp and Yue Yang.
Proc. Amer. Math. Soc. 138 (2010), 1093-1100
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566574
Reversibility of a simple random walk on periodic trees
Serdar Altok.
Proc. Amer. Math. Soc. 138 (2010), 1101-1111
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566575
The span for Hausdorff continua
Antonio Peláez.
Proc. Amer. Math. Soc. 138 (2010), 1113-1120
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566576
The convergence of the minimal positive fundamental solutions under Ricci flow
Shijin Zhang.
Proc. Amer. Math. Soc. 138 (2010), 1121-1129
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566577
Lantern relations and rational blowdowns
Hisaaki Endo and Yusuf Z. Gurtas.
Proc. Amer. Math. Soc. 138 (2010), 1131-1142
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566578
The homotopy groups of $L_{2}T(1)/(v_{1})$ at an odd prime
Liu Xiugui, Wang Xiangjun and Yuan Zihong.
Proc. Amer. Math. Soc. 138 (2010), 1143-1152
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566579
On embedding the infinite cyclic coverings of knot complements into three sphere
Zhiqing Yang.
Proc. Amer. Math. Soc. 138 (2010), 1153-1157
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566580
Corrigendum to “A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms”
Jayce R. Getz.
Proc. Amer. Math. Soc. 138 (2010), 1159-1159
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2566581